# SDR SWAA2022032835341

- Difficulty date: December 26, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 26,421 hours, 11,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD CORNER SCUFF PLATE CRACKED / FWD CARGO DOOR FWD CORNER SCUFFPLATE WELD REPAIR ACCOMPLISHED ON W/O 40357-1400-0001; Y156081 IAW B737-800 SRM 53-30-15-2R-1 PARA 4B. SCUFFPLATE INSTALLED ON W/O 40356-1400-0008; 596775
